Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2009
Number of items: 1.

2009

Magombedze, G; Mukandavire, Z; Chiyaka, C; Musuka, G; (2009) Optimal Control of a Sex-Structured HIV/AIDS Model with Condom Use. Mathematical Modelling and Analysis, 14 (4). pp. 483-494. ISSN 1392-6292 DOI: 10.3846/1392-6292.2009.14.483-494 Full text not available from this repository.

This list was generated on Sat Mar 25 23:37:58 2017 GMT.